# SDR 2004FA0000762

- Difficulty date: September 22, 2004
- Submitted: September 28, 2004
- Operation: General aviation
- Aircraft: N6154X
- Make and model: Gulstm 500B
- Aircraft serial: 500B98324
- Engine: Lyc IO540B1A5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW13870
- Condition: Seized
- Location: Nr 1 Position
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR CYLINDER ON LT ENGINE SEPARATED BETWEEN CYLINDER BASE AND FIRST SET OF STEEL COOLING FINS.  THE CONNECTING ROD WAS TORN FROM THE CRANKSHAFT.  THE SEPARATION ALLOWED THE CYLINDER TO MIGRATE OUTWARD ABOUT 2 INCHES.  THE FUEL INJECTION LINE WAS TORN OFF AT FUEL INJECTOR.  BOTH PUSH ROD TUBES FELL OUT AND INTAKE TUBE WAS PULLED OUT.  PROBABLE CAUSE IS CYLINDER AND PISTON SEIZED TOGETHER.
